# SDR 95FDEA00184

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 69144691
- Condition: Damaged
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED CRACK AND/OR HOLE DAMAGE IN LT BS 870 TERMINAL FITTING ROW 1, HOLE NR 1.  INVESTIGATED DAMAGE.  DETERMINED BY HFEC THAT DAMAGE TO FRAME TO STRINGER CLIP TO BE  MECHANICAL TOOLING DAMAGE.  REMOVED AND REPLACED CLIP.
